Imperial College London

Prof Joao Magueijo

Faculty of Natural SciencesDepartment of Physics

Professor of Physics
 
 
 
//

Contact

 

j.magueijo Website

 
 
//

Location

 

Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Journals

Barrow JD, Magueijo J, 2021, A Contextual Planck Parameter and the Classical Limit in Quantum Cosmology, Foundations of Physics, Vol:51, ISSN:0015-9018

Magueijo J, Zlosnik T, Speziale S, 2020, Quantum cosmology of a dynamical Lambda, Physical Review D: Particles, Fields, Gravitation and Cosmology, Vol:102, ISSN:1550-2368, Pages:064006 – 1-064006 – 14

Alexander S, Jenks L, Jirousek P, et al., 2020, Gravity waves in parity-violating Copernican universes, Physical Review D: Particles, Fields, Gravitation and Cosmology, Vol:102, ISSN:1550-2368, Pages:044039 – 1-044039 – 13

Magueijo J, 2020, Equivalence of the chern-simons state and the Hartle-Hawking and Vilenkin wave functions, Physical Review D, Vol:102, ISSN:1550-7998, Pages:044034 – 1-044034 – 7

Gubitosi G, Magueijo J, 2019, Life of cosmological perturbations in modified dispersion relation models and the prospect of traveling primordial gravitational waves, Physical Review D: Particles, Fields, Gravitation and Cosmology, Vol:100, ISSN:1550-2368, Pages:123501-1-123501-9

More Publications